# SDR ABXA060025

- Difficulty date: January 12, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 84,810 hours, 27,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Broken
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INFLIGHT WITH AIRLOAD WHEN FLAPS 12 DEGREES SELECTED, THERE WAS AN AUDIBLE NOISE AND A NOTICEABLE SHUDDER.  FOUND ROUND ROLLER HANGER BOLTS BROKEN ON THE RIGHT INBOARD AND RIGHT CENTER AND LEFT INBOARD FLAP ACTUATOR CANOE FITTINGS.  REMOVED AND REPLACED BOLTS FOR NR 2 AND NR 3 RIGHT FLAP ROLLER HANGER SUPPORT.  REPLACED BOLTS ON LEFT NR 2 FLAP TRACK ROLLER HANGER SUPPORT IAW DC8 AMM 27-51-03-2.
